MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Medical Device Problem Codes Positioning Failure (1158); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 8/18/2025, it was reported by a sales representative via email that an ar-2372blo knotless ac tightrope did not hold the reduction.During the case, the clavicle and coracoid were drilled with a 3.7 mm drill and the ar-2372blo knotless ac tightrope was inserted.The coracoid button was released from the inserter and confirmed to have flipped using a c-arm.The surgeon then tensioned the tightrope by pulling on the free white strands, manually reduced the clavicle, and tensioned the clavicle button down to the superior surface.However, upon releasing manual tension, the button repeatedly slid backward and failed to hold the reduction despite multiple attempts.Due to concerns about locating the coracoid button, it was decided not to remove the tightrope.Instead, the surgeon released the luggage tag on the clavicle button, fed one of the free tensioning strands through the button and tied a knot over the top to secure it.The implant was left in the patient.This was discovered during an ac joint reconstruction procedure on (b)(6) 2025.
 
Event or Problem Description
Additional information received on 9/8/2025: although the button failed to hold the reduction, nothing broke inside the patient.The case experienced a 10-minute delay; however, additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to use error.The knotless ac repair system surgical technique, lt1-000162, outlines the following in step 4: with the button firmly against the base of the coracoid, sequentially pull on the free suture limbs 1 cm to 2 cm at a time to the reduce the clavicle cup button onto the clavicle.A hemostat or blunt instrument can be placed under the clavicle cup button to aid in reduction.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.Based on the information provided which may include the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to use error.The knotless ac repair system surgical technique, lt1-000162, outlines the following in step 4: with the button firmly against the base of the coracoid, sequentially pull on the free suture limbs 1 cm to 2 cm at a time to the reduce the clavicle cup button onto the clavicle.A hemostat or blunt instrument can be placed under the clavicle cup button to aid in reduction.
 
Event or Problem Description

Brand Name
KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22993046
Report Number1220246-2025-03744
Device Sequence Number9619558
Product Code HTN
UDI-Device Identifier00888867340152
UDI-Public(01)00888867340152(11)250604(17)300531(10)15446464
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Device Catalogue NumberAR-2372BLO
Device Lot Number15446464
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/25/2025
09/25/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/25/2025
09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown